# SDR QXEA200701066

- Difficulty date: June 27, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 18,546 hours, 27,047 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Condition: Unknown
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - CARGO DOOR UPPER FORWARD FIBERGLASS CORNER PIECE HAS REINFORCEMENT STRAP INSTALLED EXTERNALLY.  REPAIRED IAW SRM 51-40-11.
